MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 36MM

ENCORE MEDICAL L.P. FMP HIP; LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 36MM
Model Number 931-36-750
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as an infection.The previous surgery and the surgery detailed in this event occurred 23 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as an infection.There were no findings during this evaluation that indicate the reported devices were the source or had a direct connection with the patient's infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the potential infection or inhibited the patient's immune system.Due to the short time between the original surgery and the revision, it is possible that the infection was acquired in the hospital (nosocomial).It is also possible that the patient was not compliant with post-surgical instructions.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - patient had infection.

Brand Name
FMP HIP
Common Device Name
LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
MDR Report Key9951629
Report Number1644408-2020-00315
Device Sequence Number2596672
Product Code OQG
UDI-Device Identifier00190446177913
UDI-Public(01)00190446177913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2024
Device Model Number931-36-750
Device Catalogue Number931-36-750
Device Lot Number010V1100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date04/11/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-364 LOT 869B1145; 495-00-065 LOT 539U1068
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR